# SDR 06FDEA0274

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 75,959 hours, 19,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED BS 744 LBL 47.0.  REMOVED FLOORBOARDS TO FOM IAW DC10-30 SRM 51-31-01 VOL II.  FOUND SEAT TRACK TO BE OUT OF LIMITS AND FABBED IAW DC10 SRM 53-42-01 VOL II.  ALODINED AND PRIMED IAW DC10 SRM 51-21-01 VOL II.  INSTALLED SEAT TRACK, FLOORBOARDS, AND SEALED IAW DC10 SRM 51-31-01VOL II AND SRM 51-40-01AND DC10 SRM 53-21-01-2 PG 1.
